Alert archive / Illinois / River Flood Warnings in 2014
River Flood Warning 35, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jul 1, 2014, 4:59 AM CDT for Piatt County, Illinois. It took effect at Jul 1, 2014, 4:00 PM CDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2014, 4:59 AM CDT (09:59 UTC)
- In effect from
- Jul 1, 2014, 4:00 PM CDT
- Expired
- Jul 6, 2014, 5:08 AM CDT
- In force
- 5 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Piatt County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 13.45 ft at Jul 4, 2014, 4:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
146
WGUS43 KILX 010959
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
459 AM CDT TUE JUL 1 2014
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Sangamon River at Monticello affecting Piatt County
.Heavy rainfall fell over the northern portion of the Sangamon River
basin over the past 24 to 36 hours bringing river levels up to or
just above flood stage at Monticello later today.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC147-012359-
/O.NEW.KILX.FL.W.0035.140701T2200Z-140703T0600Z/
/MNTI2.1.ER.140701T2200Z.140702T0000Z.140703T0000Z.NO/
459 AM CDT TUE JUL 1 2014
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Sangamon River at Monticello.
* From this afternoon until late Wednesday night.
* At 430 AM Tuesday the stage was 12.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 13.1 feet by this evening.The river will fall below
flood stage by tomorrow evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Monticello 13 12.1 Tue 4 AM 13.1 12.6 11.8
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
Smith12 follow-up statements
970
WGUS83 KILX 011451
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
951 AM CDT TUE JUL 1 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-020451-
/O.EXT.KILX.FL.W.0035.140701T2100Z-140705T0000Z/
/MNTI2.1.ER.140701T2100Z.140703T0000Z.140704T1800Z.NO/
951 AM CDT TUE JUL 1 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* From this afternoon until Friday evening.
* At 830 AM Tuesday the stage was 12.4 feet.
* Flood stage is 13 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage during this afternoon and continue
to rise to near 13.9 feet by tomorrow evening.The river will fall
below flood stage by Friday afternoon.
* Impact...At 13 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Monticello 13 12.4 Tue 8 AM 13.7 13.8 13.2
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$153
WGUS83 KILX 020144
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
844 PM CDT TUE JUL 1 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-021544-
/O.EXT.KILX.FL.W.0035.000000T0000Z-140705T1400Z/
/MNTI2.1.ER.140702T0233Z.140703T1200Z.140705T0800Z.NO/
844 PM CDT TUE JUL 1 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Saturday morning.
* At 730 PM Tuesday the stage was 12.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 14.5 feet by Thursday morning. The river will fall below
flood stage by early Saturday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Monticello 13 12.9 Tue 7 PM 13.5 14.5 13.9
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
Shimon095
WGUS83 KILX 020822
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
322 AM CDT WED JUL 2 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-022222-
/O.EXT.KILX.FL.W.0035.000000T0000Z-140705T2200Z/
/MNTI2.1.ER.140702T0820Z.140704T0000Z.140705T1600Z.NO/
322 AM CDT WED JUL 2 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Saturday afternoon.
* At 215 AM Wednesday the stage was 12.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 14.0 feet by tomorrow evening. The
river will fall below flood stage by Saturday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Monticello 13 12.9 Wed 2 AM 13.8 14.0 13.2
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
Smith822
WGUS83 KILX 021423
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
923 AM CDT WED JUL 2 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-030423-
/O.EXT.KILX.FL.W.0035.000000T0000Z-140706T0900Z/
/MNTI2.1.ER.140702T1800Z.140704T0600Z.140706T0300Z.NO/
923 AM CDT WED JUL 2 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* Until late Saturday night.
* At 815 AM Wednesday the stage was 13 feet.
* Flood stage is 13 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 14 feet by early Friday morning. The river will fall
below flood stage by Saturday evening.
* Impact...At 13 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Monticello 13 13.0 Wed 8 AM 13.5 14.0 13.6
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$412
WGUS83 KILX 030323
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1023 PM CDT WED JUL 2 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-031723-
/O.EXT.KILX.FL.W.0035.000000T0000Z-140706T1000Z/
/MNTI2.1.ER.140702T1500Z.140704T1200Z.140706T0400Z.NO/
1023 PM CDT WED JUL 2 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* Until late Saturday night.
* At 915 PM Wednesday the stage was 12.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 14.0 feet by Friday morning.The river will fall below flood
stage by Saturday evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Monticello 13 12.9 Wed 9 PM 13.3 14.0 13.7
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$909
WGUS83 KILX 031528
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1028 AM CDT THU JUL 3 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-040528-
/O.EXT.KILX.FL.W.0035.000000T0000Z-140706T2100Z/
/MNTI2.1.ER.140702T1500Z.140705T0000Z.140706T1500Z.NO/
1028 AM CDT THU JUL 3 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Sunday afternoon.
* At 915 AM Thursday the stage was 13 feet.
* Flood stage is 13 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14 feet by
tomorrow evening. The river will fall below flood stage Sunday
morning.
* Impact...At 13 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Fri Sat Sun
Sangamon River
Monticello 13 13.0 Thu 9 AM 13.6 13.9 13.1
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$443
WGUS83 KILX 040343
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1043 PM CDT THU JUL 3 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-041743-
/O.EXT.KILX.FL.W.0035.000000T0000Z-140706T1800Z/
/MNTI2.1.ER.140702T1500Z.140705T0000Z.140706T1200Z.NO/
1043 PM CDT THU JUL 3 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Sunday afternoon.
* At 915 PM Thursday the stage was 13.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.9 feet by
Friday evening. The river will fall below flood stage Sunday
morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Sangamon River
Monticello 13 13.2 Thu 9 PM 13.5 13.8 13.0
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
Onton047
WGUS83 KILX 041423
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
923 AM CDT FRI JUL 4 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-050423-
/O.CON.KILX.FL.W.0035.000000T0000Z-140706T1800Z/
/MNTI2.1.ER.140702T1500Z.140705T0000Z.140706T1200Z.NO/
923 AM CDT FRI JUL 4 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Sunday afternoon.
* At 815 AM Friday the stage was 13.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.6 feet by this
evening. The river will fall below flood stage Sunday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Sangamon River
Monticello 13 13.4 Fri 8 AM 13.5 13.0 12.1
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
Barnes718
WGUS83 KILX 050414
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1114 PM CDT FRI JUL 4 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-051814-
/O.CON.KILX.FL.W.0035.000000T0000Z-140706T1800Z/
/MNTI2.1.ER.140702T1500Z.140705T0600Z.140706T1200Z.NO/
1114 PM CDT FRI JUL 4 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Sunday afternoon.
* At 1015 PM Friday the stage was 13.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Sangamon River
Monticello 13 13.4 Fri 10 PM 13.5 13.0 12.1
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$694
WGUS83 KILX 051554
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1054 AM CDT SAT JUL 5 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-060554-
/O.EXT.KILX.FL.W.0035.000000T0000Z-140706T1200Z/
/MNTI2.1.ER.140702T1500Z.140704T2215Z.140706T0600Z.NO/
1054 AM CDT SAT JUL 5 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Sunday morning.
* At 915 AM Saturday the stage was 13.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Sangamon River
Monticello 13 13.4 Sat 9 AM 12.9 11.8 10.2
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
Barnes163
WGUS83 KILX 060349
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1049 PM CDT SAT JUL 5 2014
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-061200-
/O.CON.KILX.FL.W.0035.000000T0000Z-140706T1200Z/
/MNTI2.1.ER.140702T1500Z.140704T2215Z.140706T0600Z.NO/
1049 PM CDT SAT JUL 5 2014
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Sunday morning.
* At 915 PM Saturday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Sangamon River
Monticello 13 13.1 Sat 9 PM 12.9 11.8 10.2
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$428
WGUS83 KILX 061008
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
508 AM CDT SUN JUL 6 2014
...The Flood Warning is cancelled for the following river in
Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC147-061038-
/O.CAN.KILX.FL.W.0035.000000T0000Z-140706T1200Z/
/MNTI2.1.ER.140702T1500Z.140704T2215Z.140706T0630Z.NO/
508 AM CDT SUN JUL 6 2014
The Flood Warning is cancelled for
The Sangamon River at Monticello.
* At 415 AM Sunday the stage was 12.9 feet.
* Flood stage is 13.0 feet.
* Fell below flood stage at 130 AM Sunday.
* Forecast...The river will continue to fall to 11.8 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Sangamon River
Monticello 13 12.9 Sun 4 AM 11.8 10.2 9.6
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 1, 2:41 AM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jul 1, 2:41 AM CDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 241 AM CDT Tue Jul 1 2014 .DISCUSSION... ISSUED 240 AM CDT Tue Jul 1 2014 Severe weather threat has cleared most of the CWA early this morning, basically lingering along and east of I-57 for another hour or two as a line of strong storms moves eastward. Main wind shift from the storms has pushed south to near I-70, with the actual front closer to the Illinois River. Forecast concerns for this package include the brief shot of cooler air over the next couple days, followed by potential thunderstorm complexes later this weekend. SHORT TERM...Today through Independence Day: Upper low has slowly pushed eastward into Ontario over the last 24 hours, with a widening trough spreading across the upper Mississippi Valley. This broad trough will slowly push eastward through the Great Lakes region as the low pulls northeast, with much of the Midwest cooling off. Temperatures still expected to reach the 80s today, but 850 mb temperatures drop down to around 5-7 degrees by Wednesday. MOS guidance indicating highs only in the 60s likely across the northwest CWA on Wednesday and low-mid 70s most other places, perhaps still around 80 in the extreme southeast before the upper trough arrives. Any lingering rain chances today will mainly be south of I-70 as the front moves through the area. On Wednesday, have some concerns with a few instability showers with the upper trough, but right now am limiting the slight chance PoP's to the northern CWA. Thursday and Independence Day look quite pleasant as high pressure drifts through. Mostly clear skies, highs mid-upper 70s and dew points in the 50s are hard to argue with this time of year. LONG TERM...Saturday through Monday: Upper flow to become more zonal through the weekend, allowing for temperatures to gradually warm, but still a bit below normal through Sunday. Focus once again shifts toward potential nocturnal convection off to our west, and how far the remnants make it eastward. Have not made too many chances to rain chances Saturday night and Sunday. Main track of these systems appears to be shifting northward late in the weekend, so will gradually lower the rain chances from south to north by Monday. Geelhart && .AVIATION... ISSUED 1236 AM CDT Tue Jul 1 2014 Outside any thunderstorm, VFR conditions are expected this TAF period. Scattered storms continue to push across central IL and will affect the area through 08z with occasional MVFR cigs and vsbys. Once the storms shift out of the area, a cold front currently out to our west, will push thru the region by dawn Tuesday. There is a low probability for lowering vsbys in fog just ahead of the front as winds drop off for several hours but confidence on that is too loo at this time to add into the forecast. Surface winds behind the main outflow boundary will be variable in direction up to 15 kts at times, and then more of a south to southwest flow is expected ahead of the front. During the day Tuesday, southwest to west winds are expected to increase to 12 to 17 kts by afternoon. Smith && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 30, 3:25 PM CDT, 13 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 325 PM CDT MON JUN 30 2014 ILZ027>031-036-037-011100- FULTON-KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD- 325 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL TRACK EASTWARD ACROSS NORTH-CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING. WHILE THE MOST INTENSE STORMS MAY TEND TO STAY FURTHER NORTH ALONG THE I-80 CORRIDOR...DAMAGING WIND GUSTS WILL LIKELY IMPACT AREAS ALONG AND NORTH OF A CANTON TO MINONK LINE. IN ADDITION...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL OCCUR WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED BETWEEN 4 PM AND 8 PM. ILZ038-040>057-061-011100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 325 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL TRACK EASTWARD ACROSS NORTH-CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING. WHILE THE MOST INTENSE STORMS MAY TEND TO STAY FURTHER NORTH ALONG THE I-80 CORRIDOR...ADDITIONAL STORMS MAY DEVELOP FURTHER SOUTHWEST ACROSS SOUTHERN IOWA AND NORTHERN MISSOURI THAT MAY IMPACT CENTRAL ILLINOIS THIS EVENING. ANY STORMS THAT OCCUR WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FOR INTERESTS ALONG THE ILLINOIS RIVER...MINOR FLOODING WILL CONTINUE FROM HAVANA DOWNSTREAM THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. ILZ062-063-066>068-071>073-011100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 325 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL TRACK EASTWARD ACROSS NORTH-CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING. WHILE THE MOST INTENSE STORMS MAY TEND TO STAY FURTHER NORTH ALONG THE I-80 CORRIDOR...ADDITIONAL STORMS MAY DEVELOP FURTHER SOUTHWEST ACROSS SOUTHERN IOWA AND NORTHERN MISSOURI THAT MAY IMPACT SOUTHEAST ILLINOIS LATE THIS EVENING INTO THE OVERNIGHT HOURS. ANY STORMS THAT OCCUR WILL BE CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 8 PM AND 2 AM. BARNES
In the hours before
Local storm report, Jun 30, 11:41 PM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1141 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM TSTM WND DMG PEORIA 40.74N 89.61W
06/30/2014 PEORIA IL EMERGENCY MNGR
FOUR 8 TO 10 INCH DIAMETER TREES BLOWN DOWN. TIME
ESTIMATED. FROM CITY EOC.
&&
25Local storm report, Jul 1, 12:01 AM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1201 AM CDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM TSTM WND GST WILLARD AIRPORT 40.04N 88.28W
06/30/2014 M59 MPH CHAMPAIGN IL ASOS
&&
25Local storm report, Jul 1, 12:21 AM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1221 AM CDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
07/01/2014 M2.50 INCH MCLEAN IL NWS EMPLOYEE
24 HOUR TOTAL. 1.05 INCHES IN PAST TWO HOURS.
&&
25Local storm report, Jul 1, 12:53 AM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1253 AM CDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG HENRY 41.11N 89.36W
06/30/2014 MARSHALL IL EMERGENCY MNGR
TWO LARGE TREE BRANCHES BLOWN DOWN. TIME ESTIMATED.
1100 PM HEAVY RAIN HENRY 41.11N 89.36W
06/30/2014 M2.30 INCH MARSHALL IL EMERGENCY MNGR
FROM 6 PM TO 11 PM
&&
25Local storm report, Jul 1, 1:39 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
139 AM CDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM TSTM WND DMG 2 W BRADFORD 41.18N 89.70W
06/30/2014 STARK IL EMERGENCY MNGR
TWO TREES DOWN ON ROUTE 93 BLOCKING WESTBOUND LANE. LOTS
OF CROP DAMAGE.
0600 PM TSTM WND DMG HENRY 41.11N 89.36W
06/30/2014 MARSHALL IL EMERGENCY MNGR
TWO LARGE TREE BRANCHES BLOWN DOWN. TIME ESTIMATED.
0605 PM TSTM WND DMG 3 ESE HENRY 41.10N 89.31W
06/30/2014 MARSHALL IL TRAINED SPOTTER
TREE FELL ACROSS HIGHWAY 18. ALSO...CONSIDERABLE CROP
DAMAGE WITH LARGE AREAS OF CORN KNOCKED DOWN.
0645 PM FLASH FLOOD 2 SE HENRY 41.09N 89.33W
06/30/2014 MARSHALL IL TRAINED SPOTTER
OLD STAGE CREEK ROAD IS FLOODED FROM BIG SANDY CREEK.
WATER IS FLOWING ACROSS THE ROAD AND CONSIDERABLE DEBRIS
IS BEING TRANSPORTED BY THE FLOOD WATERS.
0917 PM HEAVY RAIN TOULON 41.09N 89.86W
06/30/2014 M1.00 INCH STARK IL EMERGENCY MNGR
RAIN FELL IN 15 MINUTES
0932 PM TSTM WND DMG PEORIA 40.74N 89.61W
06/30/2014 PEORIA IL EMERGENCY MNGR
FOUR 8 TO 10 INCH DIAMETER TREES BLOWN DOWN. TIME
ESTIMATED. FROM CITY EOC.
0941 PM TSTM WND DMG WASHINGTON 40.70N 89.44W
06/30/2014 TAZEWELL IL EMERGENCY MNGR
5 TO 6 INCH DIAMTER TREE BRANCH BLOWN DOWN. FROM PEORIA
CITY EOC.
0945 PM HEAVY RAIN KNOXVILLE 40.91N 90.29W
06/30/2014 M2.70 INCH KNOX IL MESONET
RAIN FELL IN 1.5 HOURS
0951 PM HEAVY RAIN ALTONA 41.12N 90.16W
06/30/2014 M2.25 INCH KNOX IL CO-OP OBSERVER
2.25 INCHES SINCE 6 AM. 1.25 INCHES IN PAST 40 MINUTES.
1100 PM HEAVY RAIN HENRY 41.11N 89.36W
06/30/2014 M2.30 INCH MARSHALL IL EMERGENCY MNGR
FROM 6 PM TO 11 PM
1100 PM HEAVY RAIN PEORIA 40.74N 89.61W
06/30/2014 M1.32 INCH PEORIA IL MESONET
SINCE 4 AM
1105 PM TSTM WND DMG 2 W LINCOLN 40.15N 89.40W
06/30/2014 LOGAN IL EMERGENCY MNGR
SEMI BLOWN OVER AT I-55 MILE MARKER 126.
1146 PM TSTM WND GST WILLARD AIRPORT 40.04N 88.28W
06/30/2014 M59.00 MPH CHAMPAIGN IL ASOS
1200 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
07/01/2014 M2.50 INCH MCLEAN IL NWS EMPLOYEE
24 HOUR TOTAL. 1.05 INCHES IN PAST TWO HOURS.
&&
25Local storm report, Jul 1, 2:42 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
242 AM CDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FUNNEL CLOUD WENONA 41.05N 89.05W
06/30/2014 MARSHALL IL STORM CHASER
REPORTED VIA FACEBOOK
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:54 PM CDT | Special Weather Statement | ILX | Knox, Marshall, Peoria, Stark | 66 min |
| Jun 30, 9:38 PM CDT | Special Weather Statement | ILX | McLean, Woodford | 67 min |
| Jun 30, 9:50 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 40 min |
| Jun 30, 10:05 PM CDT | Flash Flood Warning | ILX | Knox | 6 hr |
| Jun 30, 10:23 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Schuyler, Tazewell | 37 min |
| Jun 30, 10:38 PM CDT | Areal Flood Advisory | ILX | Peoria, Tazewell, Woodford | 6 hr |
| Jun 30, 10:42 PM CDT | Areal Flood Advisory | ILX | Fulton, Knox | 6 hr |
| Jul 1, 12:01 AM CDT | Areal Flood Warning | ILX | Marshall, Stark | 9 hr |
| Jul 1, 4:31 AM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 8 days |
| Jul 1, 4:37 AM CDT | River Flood Warning | ILX | Fulton, Knox | 3 days |
| Jul 1, 4:37 AM CDT | River Flood Warning | ILX | Fulton | 3 days |
Nearby
River Flood Warnings in Illinois, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.